advertisement
Question
Posted by: Worried | 2008/07/10

Oratane

I have been using oratane 20mg for just over a month now however i have missed my period last month. I am very aware of the side effects of oratane. Is this quite norma? or will my period come back after completing my course.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Worried
Oratane may affect your menstruation and your periods may be irregular while you are using Oratane. Please just DON"T take chances and use proper contraceptives always if you are sexually active.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: ndi | 2008/11/22

i am 42 years old and weigh 63kg. what would be ideal dose and strength of oratane that would be suitable for me.

Reply to ndi
Posted by: Worried no 2 | 2008/10/21

Im using sliky slim at the moment but im also on oratane. Could the slimmers prevent the oratane from working?

Reply to Worried no 2

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement